MathSciNet Relay Station
MathSciNet bibliographic data
MR1011444 (90j:11142) 11Y05
Montgomery, Peter L.; Silverman, Robert D. An FFT extension to the $P-1$ factoring algorithm. Math. Comp. 54 (1990), no. 190, 839–854.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement